MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN TRL LNR LIPPED 54ODX32ID; HIP INSTRUMENTS : ACETABULAR TRIALS

DEPUY ORTHOPAEDICS INC US PINN TRL LNR LIPPED 54ODX32ID; HIP INSTRUMENTS : ACETABULAR TRIALS
Catalog Number 221832254
Medical Device Problem Codes Break (1069); Naturally Worn (2988); Scratched Material (3020)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Total hip replacement - daa - dr (b)(6), (b)(6) hospital.Dr (b)(6) was having difficulty in being able to see the markings on the trial liner due to being heavily scratched as well as being faded.The grub screw also fell out when removing the liner from the patient requiring the surgeon to get an additional instrument to find and retrieve the screw.Action taken: open the second set of trial liners which were available.No delay to procedure.No ae to patient.Male patient initials (b)(6).N.
 
Additional Manufacturer Narrative
(b)(4).The instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
PINN TRL LNR LIPPED 54ODX32ID
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7331338
Report Number1818910-2018-54887
Device Sequence Number119479
Product Code LXH
UDI-Device Identifier10603295100935
UDI-Public10603295100935
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221832254
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/16/2018
Supplement Date Received by Manufacturer12/11/2018
Initial Report FDA Received Date03/12/2018
Supplement Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1